I'm an addict new to recovery but am still on prescribed oxycotin for diagnosis where opiates are unavoidable at this point ( yes my doctor knows I'm a recovering addict)! I currently take 120mg oxy/IR AND 120mg oxy/ER... The total combined dose compared to what I was taking on the streets is very low! I start 75mcg/hr patch tonight as replacement for oxy... how soon will it be before I notice better pain management as the oxy it is barely a bandaid! I cannot tolerate this kind of pain anymore even if it's minimal relief at first??
It takes the entire month of patches to get fully transferred over to Fentanyl. You may notice them starting to help after 3 or so patches. Your Dr may keep you on some of the oral opiates till your feeling the relief of the patch.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.